Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 131, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 21, 2015, 3:32 PM CDT for Clay County, Clinton County, Ray County, Missouri. It was in force for 28 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2015, 3:32 PM CDT (20:32 UTC)
- Expired
- Jun 21, 2015, 4:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, MO, Clinton County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 69 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 3:42 PM CDT | HAIL 0.88 | 2 Nw Holt, MO | |
| Jun 21, 3:43 PM CDT | HAIL 0.75 | Holt, MO | |
| Jun 21, 3:43 PM CDT | HAIL 1 | Holt, MO | |
| Jun 21, 3:45 PM CDT | HAIL 1 | 2 Sw Holt, MO | |
| Jun 21, 4:00 PM CDT | HAIL 0.88 | Excelsior Estates, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 12:12 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 8.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1785 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
085
WUUS53 KEAX 212032
SVREAX
MOC047-049-177-212100-
/O.NEW.KEAX.SV.W.0131.150621T2032Z-150621T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
332 PM CDT SUN JUN 21 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN CLINTON COUNTY IN NORTHWEST MISSOURI...
WEST CENTRAL RAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 400 PM CDT
* AT 329 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOLT...AND
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAWSON...EXCELSIOR ESTATES...CRYSTAL LAKES...WOODS HEIGHTS...
HOMESTEAD AND RAYVILLE.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 28 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3943 9401 3930 9408 3944 9447 3953 9443
TIME...MOT...LOC 2032Z 290DEG 28KT 3945 9432
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
LG1 follow-up statement
794
WWUS53 KEAX 212049
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
349 PM CDT SUN JUN 21 2015
MOC047-049-177-212100-
/O.CON.KEAX.SV.W.0131.000000T0000Z-150621T2100Z/
CLAY MO-CLINTON MO-RAY MO-
349 PM CDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
RAY...SOUTHEASTERN CLINTON AND NORTHEASTERN CLAY COUNTIES UNTIL 400
PM CDT...
AT 338 PM...TRAINED WEATHER SPOTTERS REPORTED A 60 MPH WIND GUST 4
MILES NORTH OF HOLT.
AT 342 PM...TRAINED WEATHER SPOTTERS REPORTED NICKEL SIZE HAIL 2
MILES NORTHWEST OF HOLT.
AT 343 PM...TRAINED WEATHER SPOTTERS REPORTED PENNY SIZE HAIL IN
HOLT.
AT 343 PM...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL IN
HOLT.
AT 346 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EXCELSIOR
ESTATES...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WOODS HEIGHTS AND RAYVILLE.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 29 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3941 9438 3951 9433 3943 9401 3930 9408
TIME...MOT...LOC 2049Z 290DEG 28KT 3939 9416
HAIL...1.00IN
WIND...60MPH
$$
LGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:44 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 21, 12:44 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1244 PM CDT Sun Jun 21 2015 .DISCUSSION... Issued at 359 AM CDT SUN JUN 21 2015 Sct shwrs/storms ongoing across north-central Missouri this morning as warm air advection on the heels of a veering low-level jet interacts with a stalled frontal boundary. Within the past few hours...radar trends have shown gradual weakening as convergence into the boundary has faltered to some degree. In any event...current activity may last another few hours before drier conditions temporary move into the area towards sunrise. Meanwhile to our northwest...IR satellite showing notable cooling across southern South Dakota/northern Nebraska this morning as another MCS is developing in northwest flow aloft. Quick look at the various high-res models suggests convection will continue to move southeast through the morning...before possibly moving into our area by early afternoon. If this were not enough...a secondary round of storms will be possible later this afternoon as the lingering front begins to slowly retreat northward with time. With either round...strong wind fields aloft combined with moderate levels of instability will support isolated severe storms with strong winds and large hail remaining the main concerns once again. Latest SPC Day 1 outlook places a good majority of the region in Slgt Risk and NAM/GFS bulk shear and instability forecasts certainly support the outlooked area. Temp forecast is defiantly a tricky one for today as previously mentioned frontal boundary is forecast to lift north towards the IA state line by tonight. Meanwhile...early morning convection likely reinforced this boundary to some degree and any developing convection later on may also prevent much northward movement. For now...have played current high temp forecast on the conservative side with mid/upper 80s expected across north-central MO...with low 90s likely from the Missouri Rvr south. Current fcst calls for sub advisory heat indices...however warm and muggy conditions will definitely be in place across the Metro region this afternoon. Frontal boundary expected to lift north of the area early Monday morning with any overnight convection likely coming to an end towards daybreak at the latest. This will set the stage for what appears to be another very hot day as 850 thermal ridging overspreads the area. Surprisingly...latest MOS numbers have come down a few degrees cooler than in previous runs...but cannot see any real reason to believe low to mid 90s won/t be possible by Monday afternoon. In any event...downslope flow combined with deep layers mixing should support heat indices again meeting criteria across the KC Metro. Have elected to hold off on an advisory right now based on limited model support...however if signals (thermal ridging/downslope winds) remain in place with 12z model runs...dayshift could easily go with one this afternoon. By Tuesday...models suggest cold front will once again sag south across the region as a shortwave trough moves through the upper Miss Rvr Vly and sfc high pressure builds south across the Northern Plains. The end result will be cooler temps by midweek as frontal boundary stalls across the fcst region. As was mentioned yesterday...signals for an extended wet period continue to present themselves this morning as ample amounts of low-level moisture move north thanks to a wide open Gulf of Mexico. This combined with the migration of several shortwave disturbances embedded in northwest flow aloft will set the stage for repeated rounds of shwrs/storms. Will have to watch this closely based on possible heavy rain concerns and already elevated water levels on area rivers and streams. Towards the end of the week/early weekend...stalled front expected to finally move through the area as strong high pressure builds south from the Northern Plains. This should lead to slightly below normal temperatures heading into next weekend. && .AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon) Issued at 1235 PM CDT SUN JUN 21 2015 Vicinity thunderstorms currently keep bubbling up near the terminals and will persist well into the afternoon hours. This will likely result in a combination of VFR and MVFR ceilings as the storms move through this afternoon with the potential for quick periods of IFR. After the storms dissipate later today expect VFR conditions into the evening hours before the strong winds ahead of an approaching cold front advect some MVFR ceilings in late tonight. Ceilings should clear out tomorrow morning as the gusty winds increase in speed from the southwest. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...32 AVIATION...Cutter
Hazardous weather outlook, Jun 21, 4:52 AM CDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 452 AM CDT SUN JUN 21 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-221000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 452 AM CDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS WILL BE POSSIBLE FROM LATE THIS AFTERNOON THROUGH THIS EVENING. THE BEST CHANCE FOR SEVERE STORMS WILL BE ALONG AND NORTH OF A SEDALIA TO ST. JOSEPH LINE ALTHOUGH, ISOLATED SEVERE STORMS WILL STILL BE POSSIBLE SOUTH OF THAT LINE. THE MAIN THREATS WOULD BE FOR LARGE HAIL AND DAMAGING WINDS. STORMS WILL BEGIN TO WEAKEN AND DIMINISH AFTER SUNSET. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HOT AND HUMID CONDITIONS WILL RETURN ON MONDAY WITH HIGHS IN THE LOW TO MID 90S AND HEAT INDEX VALUES IN THE 100 TO 105 DEGREE RANGE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Jun 21, 2:31 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
231 PM CDT SUN JUN 21 2015
MOZ013-020-021-212000-
BUCHANAN MO-CLINTON MO-DE KALB MO-
231 PM CDT SUN JUN 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB...
NORTHWESTERN CLINTON AND NORTHEASTERN BUCHANAN COUNTIES UNTIL 300 PM
CDT...
AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ST. JOSEPH...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 TO 45 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GOWER...AGENCY AND EASTON.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 39 AND 51.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3982 9481 3982 9473 3980 9449 3956 9457
3966 9487
TIME...MOT...LOC 1931Z 285DEG 20KT 3972 9475
LGLocal storm report, Jun 21, 2:35 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
235 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM FLASH FLOOD 1 NW EXCELSIOR SPRINGS 39.35N 94.24W
06/21/2015 CLAY MO PUBLIC
STORM DRAINAGE DITCH OVERFLOWING ACROSS DRIVEWAY OFF
WARNALL ROAD ON HOLTZ AVE. REPORT VIA SOCIAL MEDIA.
&&
PMURRAYSpecial weather statement, Jun 21, 2:35 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
235 PM CDT SUN JUN 21 2015
MOZ031-038-039-212000-
CARROLL MO-LAFAYETTE MO-SALINE MO-
235 PM CDT SUN JUN 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SALINE...NORTHEASTERN
LAFAYETTE AND SOUTHERN CARROLL COUNTIES UNTIL 300 PM CDT...
AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WAVERLY...OR 11 MILES SOUTHWEST OF
CARROLLTON...MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WAVERLY...BLACKBURN...MALTA BEND...GRAND PASS AND MOUNT LEONARD.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3904 9333 3917 9373 3921 9371 3930 9366
3926 9350 3928 9349 3927 9341 3924 9342
3923 9340 3923 9335 3926 9333 3925 9326
TIME...MOT...LOC 1936Z 290DEG 29KT 3922 9357
LGLocal storm report, Jun 21, 2:50 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
250 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD EXCELSIOR SPRINGS 39.34N 94.23W
06/21/2015 CLAY MO FIRE DEPT/RESCUE
EAST BRANCH OF FISHING RIVER OVERFLOWING LEVY INTO PAUL
CRAIG PARK. WATER ESTIMATED TO BE 10 FT DEEP IN BALLPARK.
&&
PMURRAYLocal storm report, Jun 21, 2:57 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
257 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HAIL 1 S ST. JOSEPH 39.75N 94.85W
06/21/2015 E1.00 INCH BUCHANAN MO PUBLIC
LOCATION ESTIMATED FROM RADAR. REPORT VIA SOCIAL MEDIA.
&&
PMURRAYLocal storm report, Jun 21, 3:16 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
316 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 3 E ST. JOSEPH 39.77N 94.79W
06/21/2015 M1.00 INCH BUCHANAN MO TRAINED SPOTTER
THIS MIGHT BE A DUPLICATE REPORT. REPORT FROM TWITTER.
&&
CUTTERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:23 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam | 22 min |
| Jun 20, 7:41 PM CDT | Severe Thunderstorm Warning | EAX | Schuyler | 34 min |
| Jun 20, 7:45 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 30 min |
| Jun 20, 8:11 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 49 min |
| Jun 20, 8:15 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler | 18 min |
| Jun 20, 8:30 PM CDT | Special Weather Statement | EAX | Schuyler | 45 min |
| Jun 20, 8:42 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler | 48 min |
| Jun 20, 8:52 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Sullivan | 38 min |
| Jun 20, 9:09 PM CDT | Areal Flood Advisory | EAX | Adair, Putnam, Schuyler, Sullivan | 12 hr |
| Jun 20, 9:28 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon, Sullivan | 47 min |
| Jun 20, 9:56 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Macon | 49 min |
| Jun 20, 10:10 PM CDT | Special Weather Statement | EAX | Adair | 35 min |
| Jun 20, 10:45 PM CDT | Special Weather Statement | EAX | Macon | 30 min |
| Jun 20, 10:58 PM CDT | Special Weather Statement | EAX | Adair | 32 min |
| Jun 20, 11:15 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 30 min |
| Jun 20, 11:43 PM CDT | Special Weather Statement | EAX | Macon | 32 min |
| Jun 21, 12:03 AM CDT | Areal Flood Advisory | EAX | Adair, Sullivan | 6 hr |
| Jun 21, 9:18 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 42 min |
| Jun 21, 9:29 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Saline | 46 min |
| Jun 21, 9:33 AM CDT | Special Weather Statement | EAX | Clay | 42 min |
| Jun 21, 9:36 AM CDT | River Flood Warning | EAX | Chariton, Macon | 46 hr |
| Jun 21, 9:42 AM CDT | Areal Flood Advisory | EAX | Carroll, Chariton, Clay, Lafayette, Ray, Saline | 4 hr |
| Jun 21, 9:58 AM CDT | River Flood Warning | EAX | Cooper, Howard | 10 days |
| Jun 21, 10:12 AM CDT | Special Weather Statement | EAX | Lafayette | 33 min |
| Jun 21, 10:19 AM CDT | Special Weather Statement | EAX | Howard | 41 min |
| Jun 21, 10:25 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 62 hr |
| Jun 21, 10:27 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Saline | 63 min |
| Jun 21, 11:03 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 42 min |
| Jun 21, 11:29 AM CDT | Flash Flood Warning | EAX | Clay, Clinton, Ray | 6 hr |
| Jun 21, 11:47 AM CDT | Special Weather Statement | EAX | Lafayette, Ray | 43 min |
| Jun 21, 12:12 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray, Saline | 48 min |
| Jun 21, 12:24 PM CDT | Flash Flood Warning | EAX | Carroll, Lafayette, Ray, Saline | 6 hr |
| Jun 21, 12:40 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clay, Clinton, Platte | 50 min |
| Jun 21, 12:45 PM CDT | River Flood Warning | EAX | Clay, Ray | 30 hr |
| Jun 21, 1:01 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 44 min |
| Jun 21, 1:10 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 50 min |
| Jun 21, 1:26 PM CDT | Special Weather Statement | EAX | Clay | 34 min |
| Jun 21, 1:32 PM CDT | Special Weather Statement | EAX | Caldwell, Carroll | 43 min |
| Jun 21, 1:49 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 41 min |
| Jun 21, 2:05 PM CDT | Special Weather Statement | EAX | Andrew | 25 min |
| Jun 21, 2:08 PM CDT | Special Weather Statement | EAX | Carroll | 37 min |
| Jun 21, 2:25 PM CDT | Special Weather Statement | EAX | Holt | 35 min |
| Jun 21, 2:31 PM CDT | Special Weather Statement | EAX | Buchanan | 29 min |
| Jun 21, 2:35 PM CDT | Special Weather Statement | EAX | Saline | 25 min |
| Jun 21, 2:38 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, DeKalb | 37 min |
| Jun 21, 2:59 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 9 days |
| Jun 21, 3:01 PM CDT | River Flood Warning | EAX | Ray | 7 days |
| Jun 21, 3:11 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Ray | 49 min |
| Jun 21, 3:26 PM CDT | Flash Flood Warning | EAX | Clinton | 3 hr |
| Jun 21, 3:34 PM CDT | Flash Flood Warning | EAX | Carroll, Ray | 4 hr |
| Jun 21, 3:58 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 14 min |
| Jun 21, 4:28 PM CDT | Heat Advisory | EAX | Andrew, Buchanan, Caldwell, Carroll, Cass, Clay and 15 more | 27 hr |
| Jun 21, 4:31 PM CDT | Special Weather Statement | EAX | Gentry | 44 min |
| Jun 21, 4:38 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Harrison | 37 min |
| Jun 21, 4:51 PM CDT | Special Weather Statement | EAX | Gentry | 24 min |
| Jun 21, 5:13 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Livingston | 20 min |
| Jun 21, 5:28 PM CDT | Areal Flood Warning | EAX | Carroll, Clay, Clinton, Ray | 4 hr |
| Jun 21, 5:28 PM CDT | Special Weather Statement | EAX | Harrison | 32 min |
| Jun 21, 5:35 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer | 20 min |
| Jun 21, 5:50 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison | 21 min |
| Jun 21, 5:53 PM CDT | Special Weather Statement | EAX | Harrison | 37 min |
| Jun 21, 6:09 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 51 min |
| Jun 21, 6:14 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Harrison | 31 min |
| Jun 21, 6:57 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer | 35 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.